# SDR CA121218011

- Difficulty date: November 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2215 · Autopilot Main Servo
- Part: Cable
- Condition: Damaged
- Location: Autopilot Bridal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-PURCHASE, ANNUAL INSPECTION, AILERON AUTO PILOT ROLL SERVO BRIDAL CABLE FOUND UNSERVICEABLE.  NEW MRP CABLE INSTALLED.  RIGGING AND FUNCTIONAL CHECKS CARRIED OUT.
